# SDR DHL2006802002

- Difficulty date: October 5, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING INITIAL T/O ROLL, UNABLE TO MAINTAIN DIRECTIONAL CONTROL WITH  FULL RUDDER PLUS TILLER INPUT.  ALL ENG'S INDICATED EQUAL N1.  CLOCKS RECORDED 7 SEC OF FLT.  TIME INDICATING NOSE STRUT EXTENSION.  ATIS WIND REPORTED AT 050 7 KTS RUNWAY 04L WAS USED.  SERVICED NOSE GEAR IAW DC8 M/M 32-21-2, TAXI A/C IAW JRH 14.3, NO DEFECTS NOTED, STEER SYSTEM OPS CHECKS SERVICEABLE.
